Show simple item record

AuthorDeHaan, Ldc.contributor.author
AuthorStadtmüller, Ulrichdc.contributor.author
Date of accession2018-05-11T09:19:53Zdc.date.accessioned
Available in OPARU since2018-05-11T09:19:53Zdc.date.available
Date of first publication1996dc.date.issued
Languageendc.language.iso
PublisherUniversität Ulmdc.publisher
Keywordregular variationdc.subject
Keywordsecond order variationdc.subject
Keywordlimit functionsdc.subject
Keyworddomain of attractiondc.subject
Keywordinverse functionsdc.subject
KeywordLaplace transformdc.subject
KeywordAbelian theoremdc.subject
KeywordTauberian theoremdc.subject
Keywordextreme-value theorydc.subject
Dewey Decimal GroupDDC 510 / Mathematicsdc.subject.ddc
TitleGeneralized regular variation of second orderdc.title
Resource typeWissenschaftlicher Artikeldc.type
FacultyFakultät für Mathematik und Wirtschaftswissenschaftenuulm.affiliationGeneral
InstitutionMathematikuulm.affiliationSpecific
DCMI TypeTextuulm.typeDCMI
CategoryPublikationsnachweiseuulm.category
Source - Title of sourceJournal of the Australian Mathematical Societysource.title
Source - Place of publicationAustralian Mathematics Publ Assoc Incsource.publisher
Source - Volume61source.volume
Source - Issue3source.issue
Source - Year1996source.year
Source - From page381source.fromPage
Source - To page395source.toPage
Source - ISSN0263-6115source.identifier.issn
Open AccessNouulm.OA
Suitable communityFakultät für Mathematik und Wirtschaftswissenschaftenuulm.community
WoSA1996VY88900008uulm.identifier.wos
University Bibliographyjauulm.unibibliographie


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record